Translator Disclaimer
June 2018 Laguerre-based Hermite-Bernoulli polynomials associated with bilateral series
Waseem Ahmad Khan, Serkan Araci, Mehmet Acikgoz, Ayhan Esi
Tbilisi Math. J. 11(2): 111-121 (June 2018). DOI: 10.32513/tbilisi/1529460026

Abstract

In the paper, we define Laguerre-based Hermite-Bernoulli polynomial with its generating function, and investigate certain properties. From this generating function, we derive summation formulas and related bilateral series associated with the newly introduced generating function. Some of whose special cases are also presented. Relevant connections of some results presented here with those involving simpler known partly unilateral and partly bilateral representations are also obtained.

Citation

Download Citation

Waseem Ahmad Khan. Serkan Araci. Mehmet Acikgoz. Ayhan Esi. "Laguerre-based Hermite-Bernoulli polynomials associated with bilateral series." Tbilisi Math. J. 11 (2) 111 - 121, June 2018. https://doi.org/10.32513/tbilisi/1529460026

Information

Received: 27 November 2017; Accepted: 18 March 2018; Published: June 2018
First available in Project Euclid: 20 June 2018

zbMATH: 07172268
MathSciNet: MR3954187
Digital Object Identifier: 10.32513/tbilisi/1529460026

Subjects:
Primary: 11B68
Secondary: 33C05

Keywords: Bernoulli polynomials , bilateral series , Hermite polynomials , Laguerre based Hermite-Bernoulli polynomials , Laguerre polynomials , summation formulae

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • June 2018
Back to Top